been on it for 5 days for staph infec in huge sore on foot.havin these side efffects since i started but i dont see anyone else having these,i have had no heartburn, no chest pain,no fever or sickness and no diarrhea. I cant sleep,hav rash all over and horrible taste in mouth for hrs after taking my dose.
Clindamycin - anyone having problems sleeping,rash on arms n legs,bad taste in mouth for hours?
Question posted by missylinn on 24 Nov 2012
Last updated on 9 January 2022 by Nayuska
Had a lil rash the first day, metallic taste... Drinking lots of water, avoiding laying down after taking the antibiotic and eating something at least 15-20 minutes before the dose has helped amazingly, also taking double or triple doses of my probiotics has helped including no tummy issues. Using probiotics is good but make sure you take them at least 2-3 hours before or after taking the antibiotic so you give time for the body to use them. I'm not a doctor just sharing my experience that had helped me to avoid certain side effects.
Yep, I'm averaging about 1-2 hrs of sleep per night on Clindamycin for the past few days. Somehow I don't even feel tired at all. It's very strange. And the taste that lingers in my mouth is strong but not unpleasant to me. It's almost sweet like vanilla or something.
im also on clindamycin for tooth infection and i think the antibiotic is causing my insomnia and stomach problems, im okay with my stomach but the insomnia is doing me in, i just want to have a good sleep and not feel like crap the next day but thats not happening
My second time being on clindamycin and it’s causing insomnia! The first time I was on it I had the same reaction and I thought I was going crazy. No rash or bad taste in mouth but the insomnia is real-I have no desire to sleep, I can’t believe some people have to live like this.
Yes I am experiencing terrible insomnia and a bad taste in my mouth. I have seen the bad taste listed as a common side effect but nothing regarding the insomnia.
Yes I have had all of those side effects. The rash is all over my body. Once I stopped taking the medication, the rash remained for several days.
All over rash is generally an allergic reaction. Spotty rash is acceptable. Having had a major reacts to a medication, while in a hospital, they filled me with Benadryl and kept an eppi pen right by the bed. Please see someone soon. One never knows when it will become worse.
Hope you heal well soon and that they are able to treat the infection effectively.
Is this sore MRSA? Clindamycin is usually the drug of choice with it. The rash is a common side effect. Insomnia could be because you itch. There is nothing about a taste, however many meds do that, I don't know why this one can't, lol... Are you taking a probiotic or eating yogurt while on this med, because it can cause a type of diarrhea that may not show up until the end of the dosing.
Hello misslynn, it seems you have read the side effects for this medication, but I am listing a link just in case you haven't. Not all side effects are always listed, so if you are too worried I would give your doctor a call today & let them know about this reaction you are having. A mild rash is a les serious side effect. If it is all over your body, then you may be having an allergic type reaction. Please contact your dotor today. There are other antibiotics that can treat this problem. Best wishes to you, & hope your infection clears soon...
- Clindamycin uses and safety info
- Clindamycin information for Healthcare Professionals (includes dosage details)
- Side effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.